Open Access
Translator Disclaimer
January, 1974 Edgeworth Expansions in Nonparametric Statistics
P. J. Bickel
Ann. Statist. 2(1): 1-20 (January, 1974). DOI: 10.1214/aos/1176342609

Abstract

This is a survey of recent work on Edgeworth expansions for $(M)$ estimates, rank tests and some other statistics arising in nonparametric models. A Berry-Esseen theorem for $U$-statistics which seems to be new is also proved.

Citation

Download Citation

P. J. Bickel. "Edgeworth Expansions in Nonparametric Statistics." Ann. Statist. 2 (1) 1 - 20, January, 1974. https://doi.org/10.1214/aos/1176342609

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0284.62018
MathSciNet: MR350952
Digital Object Identifier: 10.1214/aos/1176342609

Subjects:
Primary: 62G05
Secondary: 60F05

Keywords: $(M)$ estimates , $U$-statistics , 10 , 20 , 30 , 35 , Berry-Esseen bounds , Cornish-Fisher , deficiency , Edgeworth , expansions , goodness of fit tests , rank tests

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top